Message Boards Health Guide Join for Free User Blogs Board Index

View Full Version : Campral...any side effects?


12-01-2006, 12:42 PM

I am currently (and HAPPILY) sober at the moment and am on Campral again for my alcoholism. While it works exceptionally well for my cravings and other post-withdrawal symptoms, it also seems to give me an annoying headache even when I take it in small doses. I just basically feel kind of crappy while on it (part of this could also be from withdrawal, hangover, etc though). Also some dizzyness here and there.

Anyway, I already know what the "side effect profile" is from Googling but my question is, has anyone else here (personally) experienced side effects while taking Campral and if so, what side effect(s) did/do you have?. How much do you take and did the side effects eventually go away (and when)?.

- Thanks and looking forward to some input on this.


12-14-2006, 05:58 AM
Hi I just noticed your thread. I've tried Campral and experience the same "annoying" headache. But I must also add that I totally felt like crap on that. I going to try Revia today..Have you tried that and if so, what didyou feel on that

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!